Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My experience with tianeptine (Stablon)

Posted by doxogenic boy on March 25, 2014, at 16:51:56

In reply to Re: My experience with tianeptine (Stablon) doxogenic boy, posted by ed_uk2010 on March 25, 2014, at 16:46:23

> Doxogenic,
>
> Have you had an ECG (EKG) on that combination?

I think it is some years ago I have had ECG.

> Your meds put you at risk of arrhythmias due to prolonged QT interval, mainly due to the very high dose of escitalopram combined with a tricyclic.

Thanks for your concern. I will ask my psychiatrist about this tomorrow. Am I at a high risk?


- doxogenic


Earlier TRD/anxiety
300 mg tianeptine, 6 X 50 mg successfully since Oct 2009
20 mcg liothyronine
40 mg escitalopram
100 mg trimipramine
50 mg agomelatine
600 mg quetiapine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:doxogenic boy thread:1063199
URL: http://www.dr-bob.org/babble/20140307/msgs/1063225.html